# SDR CALA2024050701344

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300318
- Condition: Corroded
- Location: Bs1540-1550 S39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0362.GENERATING ITEM:63-5310-1- 2622.(B767-53-3-7059) CORROSION IN THE U-CHANNEL, ON STR.39R, FROM STA.1540 TO STA.1550.#70194 DURE TO CORROSION OUT OF LIMITS IN THE U-CHANNEL ON STR 39R FROM STA 1540 TO STA 1550 IAW B767-300 SRM 53-00-03-1A AREA WAS REPA IRED AND STRINGER SECTION REPLACED IAW B767-300 SRM 53-00-03-2R- 2 REPAIR2 REPAIR CATEGORY A UPDATE TO DOWNGRADE FROM RII / MAJOR REPAIR NEED TO MAKE THIS LOG PAGE NON RII AND MAJOR REPAIR.
